Is There Trauma From Taking Medication?

Illustration of Is There Trauma From Taking Medication?
Illustration: Is There Trauma From Taking Medication? chcs.org

Good night, I want to ask if there is such a thing as taking the trauma of taking medicine? The problem is that every time my brother is sick and has to take medicine, he always cries loudly and always evades until he pretends to be “sleeping so as not to take medicine and other reasons”. My younger brother was always forced to take medicine when he was forced, now my sister is in grade 2 elementary school. Thanks.

1 Answer:

Hi Mutia,

Excessive fear of a specific thing is also called specific phobia. The cause of this phobia can vary from person to person and is actually classified as an anxiety disorder. This can be triggered by several things, namely:

 Have experienced traumatic events Suffering from mental disorders Having parents who are over protective Having family members who have certain phobias In addition to fear and anxiety, phobias can also cause some physical symptoms such as palpitations, sweating, trembling, crying, crying, chest pain or shortness of breath.

If indeed it disturbs daily activities or interests, then it would be best if you checked your younger sibling's pediatric mental health specialist or pediatrician's specialist doctor to get the appropriate follow up if needed. Some things that can be done in this condition are as follows:

 Cognitive therapy to change the perspective of something Desensitization, namely exposing the feared objects / conditions with the aim of reducing fear slowly The following article related to your question:

Phobias

May be useful,

dr. Budiono

: by

Related Question

How To Deal With The Left Eye Into?

How To Deal With The Left Eye Into?

(12 months ago)

doc I want to ask … my friend’s left eye enters into his word because he often presses it can actually enter the dockalau how can he overcome it... Read more

Causes Of Itchy Ears During Pregnancy?

Causes Of Itchy Ears During Pregnancy?

(1 year ago)

I am 38 weeks pregnant, my ears are very itchy both, but I am taking antibiotics for excessive vaginal discharge and cough flu medications in addition to pregnancy vitamins. Why is... Read more

Pimples On The Face?

Pimples On The Face?

(1 year ago)

Hello, I want to ask, why do I use benzolac acne ointment for more than 12 days, but it doesn’t have an effect instead of just disappearing, but more pimples. Please help.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *